MathSciNet Relay Station
MathSciNet bibliographic data
MR2229567 (2007b:65140) 65R20 (45J05 45L05 65L10)
Hashim, Ishak Adomian decomposition method for solving BVPs for fourth-order integro-differential equations. J. Comput. Appl. Math. 193 (2006), no. 2, 658–664.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement